Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Grün, Christine (2012) A BSDE approach to stochastic differential games with incomplete information. Stochastic Processes and their Applications, 122 (4). pp. 1917-1946.

Tankov, Peter and Voltchkova, Ekaterina (2009) Asymptotic Analysis of Hedging Errors in Models with Jumps. Stochastic Processes and their Applications, vol. 119 (n° 6). pp. 2004-2027.

Gautier, Eric (2005) Uniform large deviations for the nonlinear Schrödinger equation with multiplicative noise. Stochastic Processes and their Applications, 115. pp. 1904-1927.

This list was generated on Mon Jun 17 01:49:12 2019 CEST.